MathSciNet Relay Station
MathSciNet bibliographic data
MR1901283 (2003b:34140) 34K11 (34K20 34K60 92D25)
Saker, S. H.; Agarwal, S. Oscillation and global attractivity in a periodic Nicholson's blowflies model. Math. Comput. Modelling 35 (2002), no. 7-8, 719–731.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement